# SDR TSAA0053141

- Difficulty date: May 18, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65457701
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIRED FUSELAGE SKIN 3 INCH CRACK AT BS 886 STRINGER 24 IAW SRM 53-30-3 FIG 1.  VERIFIED BY HFEC METHOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
